MAUDE Adverse Event Report: COOPERSURGICAL, INC. N20 SPHERICAL PROBE

COOPERSURGICAL, INC. N20 SPHERICAL PROBE
Model Number 139
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc is currently investigating the reported condition.
 
Event or Problem Description
Customer stated "eval".Repair tech stated "found - low defrost flow - replaced filter".(b)(4).N20 spherical probe 139 (b)(4).
 
Additional Manufacturer Narrative
Investigation: inspect returned samples.Distribution history: this complaint unit was manufactured at csi on 02/22/2002 under wo (b)(4).And shipped on 03/20/2002.Manufacturing record review: a review of the device history record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.Should the device history record be located going forward this complaint will be amended accordingly.Incoming inspection review: not applicable.Service history record: this unit was returned once in 2004 and once in 2007 for checks.Unit was returned in 2017 for mild corrosion on the latch spring and repaired.Historical complaint review: a review of the 2-year complaint history showed one similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit had a clogged up filter.Root cause: this complaint condition is being attributed to wear and tear.A clogged filter on a 19 year old unit is considered normal and the reason a filter is needed.Corrective actions.The unit was repaired and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required at this time.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated "eval".The repair technician reported: "found - low defrost flow".1216677-2021-00092-1 139 n20 spherical probe (b)(4).

Brand Name
N20 SPHERICAL PROBE
Common Device Name
N20 SPHERICAL PROBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11797485
Report Number1216677-2021-00092
Device Sequence Number11031115
Product Code HQA
UDI-Device Identifier00888937004168
UDI-Public888937004168
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number139
Device Catalogue Number139
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown